# SDR ASOA20140706079

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 28,886 hours, 22,455 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: NSN
- Condition: Failed
- Location: Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER TAKE OFF AND GEAR RETRACTION, A STRANGE ODOR PERCEIVED IN THE FLIGHT DECK.  MX PERFORMED AN OPS CHECK OF APU BLEED SYS AND PERFORMED A GVI OF FWD AVIONICS BAY FOR ODOR AND ABNORMALITIES.  NO DEFECTS NOTED.  AN ASSOCIATED ELECTRONIC BAY EXAUST NR 2 CIRCUIT BREAKER WAS FOUND TRIPPED.  AFTER RESET FOUND EXHAUST FAN INOPERATIVE.   MAINTENANCE R & R NR 2 EXHAUST FAN WITH OPS CHECK GOOD. ACFT  WAS APPROVED FOR RETURN TO SERVICE.
